JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Compact-covering Images of Locally Separable Metric Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.425-433
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.425
 Title & Authors
On Compact-covering Images of Locally Separable Metric Spaces
Van Dung, Nguyen;
  PDF(new window)
 Abstract
In this paper, we give the internal characterizations of compact-covering s-(resp., -)images of locally separable metric spaces. As applications of these results, we obtain characterizations of compact-covering quotient s-(resp., -)images of locally separable metric spaces.
 Keywords
point-countable;compact-covering;s-mapping;-mapping;cfp-cover;cfp-network;Ponomarev-system;
 Language
English
 Cited by
 References
1.
A. V. Arhangel'skii, Mappings and spaces, Russian Math. Surveys, 21(1966), 115-162.

2.
H. Chen, Compact-covering maps and k-networks, Proc. Amer. Math. Soc., 131(2002), 2623-2632.

3.
R. Engelking, General topology, Sigma series in pure mathematics, vol. 6, Heldermann Verlag, Berlin, 1988.

4.
S. P. Franklin, Spaces in which sequences suffice, Fund. Math., 57(1965), 107-115.

5.
Y. Ge, On compact images of locally separable metric spaces, Topology Proc., 27(1) (2003), 351-360.

6.
G. Gruenhage, E. Michael, and Y. Tanaka, Spaces determined by point-countable covers, Pacific J. Math., 113(2)(1984), 303-332. crossref(new window)

7.
Y. Ikeda, C. Liu, and Y. Tanaka, Quotient compact images of metric spaces, and related matters, Topology Appl., 122(2002), 237-252. crossref(new window)

8.
Z. Li, On ${\pi}$-s-images of metric spaces, Int. J. Math. Math. Sci., 7(2005), 1101-1107.

9.
S. Lin, A note on the Arens' space and sequential fan, Topology Appl., 81(1997), 185-196. crossref(new window)

10.
S. Lin, A note on sequence-covering mappings, Acta Math. Hungar., 107(2005), 187-191. crossref(new window)

11.
S. Lin and C. Liu, On spaces with point-countable cs-networks, Topology Appl., 74(1996), 51-60. crossref(new window)

12.
S. Lin, C. Liu, and M. Dai, Images on locally separable metric spaces, Acta Math. Sinica (N.S.), 13(1)(1997), 1-8. crossref(new window)

13.
S. Lin and P. Yan, Sequence-covering maps of metric spaces, Topology Appl., 109(2001), 301-314. crossref(new window)

14.
S. Lin and P. Yan, Notes on cfp-covers, Comment. Math. Univ. Carolin., 44(2)(2003), 295-306.

15.
E. Michael, A note on closed maps and compact subsets, Israel J. Math., 2(1964), 173-176. crossref(new window)

16.
S. Lin and P. Yan, ${\aleph}_0$-spaces, J. Math. Mech., 15(1966), 983-1002.

17.
Y. Tanaka, Point-countable covers and k-networks, Topology Proc., 12(1987), 327-349.

18.
Y. Tanaka, Theory of k-networks II, Questions Answers in Gen. Topology, 19(2001), 27-46.

19.
Y. Tanaka and Y. Ge, Around quotient compact images of metric spaces, and symmetric spaces, Houston J. Math., 32(1)(2006), 99-117.

20.
P. Yan, On the compact images of metric spaces, J. Math. Study, 30(2)(1997), 185-187.